Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Vomiting

I found this website since I've decided to stop taking vicodine.  I've been taking about 1000mg to 2000mg for the past 8 months.  For the past week I weened myself to only 500mg a day (about 1 pill or 1/2 a yellow norco)...  I try to go without taking anything which has made me VERY cranky, sleepy, achy...  which I can handel, but I've been vomiting and I have to give and take 1/2.  I'm doing this alone and my friends and family don't know that I have this problem...  Also, I don't want to go to the doctor and get help.  Is this vomiting a normal withdrawel sympton?
11 Responses
Avatar universal
You might need to go to a Dr.  vomiting on that amout sounds like it must be something else.  
I used since I was a teenager for 15 years off & on taking WAY MORE then that and mixing.  I cut down to 2/4 V, and a couple others here & there a day the last mo., and I'm only 115 lbs.    No vomiting here & I'm in my 1st week.
Get yourself checked & let keep me posted.....good luck :) T
Avatar universal
I am tapering off of oxycontin...I have heard that vomiting is a possible side effect...picked up the info from lurking on various boards etc. I am no expert. Good luck to you!
Avatar universal
Hi...vomiting is a bad thing....takes alot out of u literally.

What's your taper schedule?  

Thank Ya,

Nick
271792 tn?1334983257
Vomiting is always a withdrawal symptom for me. It may be for you also, and because when you take a pill and it stop, then I assume that is exactly what it is.
193953 tn?1272078626
Vomitting is second nature to me for a lot of things. I have a very sensitve tummy. You don't have to let anyone know, but go to your dr. and tell him you are having like a stomach bug. Lots of vomiting and don't forget to add diarrhea because if you don't, they may think it is something else. He will most likely give you Phenergan. Tell him that you don't know if you can take it and keep it down. He will give you a couple of suppositories to go along with pill form. Vomitting stops almost instant; however, it is an antihistimine and could make you sleepy, so in a way that is good, you could get some sleep, but during the day may be your problem. The tablets are quartered. Start with the smallest dose and you can see if that will help. Since you have probably never had it, a quarter may do the trick. Take a whole one at night and get you "some" sleep.
Avatar universal
I spent a week tapering...  which I would have like to do longer, but I didnt want to have to get more drugs (because then I would take them ALL).  I know I havnt been taking a large dose of vics but it has been everyday starting when I wake up for the past 8 monts.  Also, I only way 100lbs.  Besides vomiting, I also s*** my pants yesterday morning (thank G I was home alone).  I feel much better today and I'm taking large doses of immodium...  I'm just scared to leave my house incase it comes back.  I just remembered that I have an anti-nausua medicine from when I got a concussion a few months ago.  Its called reaglan (sp?) I believe.  Is this similiar to Phenergan?

Thank You to everyone who responded to my post.  This forum has been SOOOooo helpful!
Avatar universal
is it possible to take that amount of mgs. of  Vicodin or Norco??????? terrible at math but that would be 100 to 200 pills a day.  Vomiting would definitely be a side affect from that........I can't believe nobody picked that off.  Are you all hung-over today........:-)

Nauty..........


Go Hillary.....................
401095 tn?1351395370
Reglan is more for acid stomach/ulcers than nausea but will probably help...it does not have the sedating affect that phenergan has...If you can call you doc, as today is Sunday, (they will do anything to get off the phone on sunday) say you have a stomach bug and ask for phenergan..if you do not think you can keep it down ask for suppositoies...it will also calm you down and help you sleep
Avatar universal
WHAT THE H**L does "Go Hilary" mean? :)   Is that your tag & your trying to cheer us on like todays game...:) T
Avatar universal
HAHAHAHAAHAHAHAHA  To answer your Question..........YES !!!  :-)))))))


Nauty...............


Go Hillary !!!
Avatar universal
Vomitting definately I can tell you I have see my boyfriend go thru withdrawl about a 100 times Hes quite the expert. I recommend a detox you may find one for free if you have no money or a sliding scale its only 3-4 days and your not alone. They let you smoke in there if your a smoker, I don't recommend doing it by yourself you should have someone who's been thru it. If you are going to do it at home, my boyfriend would lay with a hot blow dryer on his back when every pore in his body was screaming to get high.I don't recommend falling a sleep with it on.and pray.
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.